# SDR SWAA2021092721931

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SEAT TRACK FROM ST 578 TO ST 582 LBL 25 HAS EVIDENCE CORROSION.   REMOVED EXISTING CORROSION AT MAIN CABIN STA 578 -582 LBL 25 IAW SRM 51-10-02-0G-0. EVALUATED AREA: MAT. REMOVED .012' MAXIMUM CLEANUP DEPTH AT BOTTOM TRACK .04' FOUND WITHIN LIMITS IAW SRM 53-00-52-1A-1 FIG. 103 A-A.
